RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 125(167), Number 2(10), Pages 147–166 (Mi msb2076)  

This article is cited in 3 scientific papers (total in 3 papers)

Spherical harmonics and subharmonic functions

A. A. Kondratyuk


Abstract: The method of Fourier series for entire and meromorphic functions was developed by Rubel and Taylor. Rubel conjectured that similar results are valid for subharmonic functions in $\mathbf R^m$, $m\geqslant3$, and suggested the use of spherical harmonics. In this paper a positive solution is given to this conjecture.
As corollaries, many-dimensional analogues of classical theorems on entire functions due to Weierstrass, Borel and Lindelöf are deduced.
Bibliography: 23 titles.

Full text: PDF file (909 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 53:1, 147–167

Bibliographic databases:

UDC: 517.574+517.512
MSC: Primary 33A45, 31B05; Secondary 30D15
Received: 24.05.1982 and 22.05.1984

Citation: A. A. Kondratyuk, “Spherical harmonics and subharmonic functions”, Mat. Sb. (N.S.), 125(167):2(10) (1984), 147–166; Math. USSR-Sb., 53:1 (1986), 147–167

Citation in format AMSBIB
\Bibitem{Kon84}
\by A.~A.~Kondratyuk
\paper Spherical harmonics and subharmonic functions
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 125(167)
\issue 2(10)
\pages 147--166
\mathnet{http://mi.mathnet.ru/msb2076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764475}
\zmath{https://zbmath.org/?q=an:0594.31013}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 53
\issue 1
\pages 147--167
\crossref{https://doi.org/10.1070/SM1986v053n01ABEH002914}


Linking options:
  • http://mi.mathnet.ru/eng/msb2076
  • http://mi.mathnet.ru/eng/msb/v167/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Khabibullin, “A uniqueness theorem for subharmonic functions of finite order”, Math. USSR-Sb., 73:1 (1992), 195–210  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. N. Khabibullin, “Completeness of systems of entire functions in spaces of holomorphic functions”, Math. Notes, 66:4 (1999), 495–506  mathnet  crossref  crossref  mathscinet  isi  elib
    3. B. N. Khabibullin, Z. F. Abdullina, A. P. Rozit, “Teorema edinstvennosti i subgarmonicheskie testovye funktsii”, Algebra i analiz, 30:2 (2018), 318–334  mathnet  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:460
    Full text:144
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019